# SDR DL73K011705

- Difficulty date: October 19, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- Aircraft time: 37,756 hours, 31,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 727b, S-18r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 727B / STRG. 18R :                     CRACK REPAIR                                                INSPECTION OF THE FUSELAGE SKIN REVEALED A 1" AT FS 727B    JUST ABOVE THE WAFFLE DOUBLER LINE AT STRINGER 18R.  THE    CRACK WAS REMOVED WITH A CUTOUT AT THE STRINGER.  THE       CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER   ER/A 381960-14.
